Eshelby tensors for a spherical inclusion in microstretch elastic fields


Kiris A., INAN E.

INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, vol.43, no.16, pp.4720-4738, 2006 (SCI-Expanded) identifier identifier

Abstract

In the present work, microelastic and macroelastic fields are presented for the case of spherical inclusions embedded in an infinite microstretch material using the concept of Green's functions. The Eshelby tensors are obtained for a spherical inclusion and it is shown that their forms for microelongated, micropolar and the classical cases are the proper limiting cases of the Eshelby tensors of microstretch materials. (c) 2005 Elsevier Ltd. All rights reserved.